# SDR Z5FA110710N404CS1

- Difficulty date: November 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N404CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0033
- Aircraft time: 4,743 hours, 3,402 cycles
- Engine: Wilint FJ44
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237327
- Condition: Inoperative
- Location: Mlg Indicator
- Part time: 4,743 hours, 3,402 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE LT MAIN GEAR SAFE INDICATOR DID NOT ILLUMINATE WHEN THE LANDING GEAR WAS EXTENDED. CREW FOLLOWED THEIR CHECK LIST, PERFORMED THE EMERGENCY GEAR EXTEND PROCEDURE AND DECLARED AN EMERGENCY. CREW PERFORMED AN INDICATOR ROTARY TEST AND DETERMINED THAT A FAULTY BULB WAS THE CAUSE OF THE INOP INDICATION. ACFT LANDED SAFELY.  MX CONFIRMED THAT BOTH THE LIGHT BULBS FOR THE LT MAIN GEAR INDICATOR LIGHT ASSY WERE INOP. LIGHT BULBS WERE REPLACED, EMERGENCY GEAR AND BRAKE SYS WAS SERVICED, GEAR SWINGS WERE PERFORMED AND SYS OPS CHECK NORMAL.  ACFT WAS RETURNED TO SERVICE.
